i am in the middle of a very pain full miscarriage. the doctor gave me some pain med at the hospital sunday night. they are working. however. i have lost alot of blood and am very weak...i am a little anemic anyway. i need to take some vitamins. to combat my blood loss and weakness. because when i try to eat i still feel really nauseous. if i take the vitamins will it make me sick with taking my pain meds? i will be taking my prenatal. because regular mutli vitamins for some reason make me feel yucky. i am sensitive and/or allergic to alot of things. but i know the prenatal is ok because i never had problems with them b4Answer Question
Asked by Anonymous at 10:16 AM on Nov. 24, 2009 in Health
Answer by Anonymous at 10:22 AM on Nov. 24, 2009
Answer by Anonymous at 11:26 AM on Nov. 24, 2009
Answer by youlookin4me at 1:32 PM on Nov. 24, 2009
Answer by Anonymous at 1:56 PM on Nov. 24, 2009
Next question in Health
How can I help heal a bruise and make it less visable, fast?